# SDR USAA2014092900006

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 35,799 hours, 24,180 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ptu
- Part number: 971600
- Part serial: MX637929
- Condition: Unserviceable
- Location: Hydraulic Sys
- Part time: 44,034 hours, 16,967 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PUSHBACK & ENG START, CREW RECEIVED A SEC 2 & SEC 3 FAULT.  ECAM PROCEDURES CLEARED THESE FAULTS, THEN A LOUD GRINDING NOISE & BURNING SMELL FILLED CABIN.  THEN THEY RECEIVED A HYD G RES OVHT ECAM MSG.  FOLLOWED ECAM PROCEDURE & FAULT CLEARED SHORTLY.  ACFT RETURNED TO THE GATE.  TROUBLE SHOT TO A BAD PTU UNIT IAW TSM 29-23-00-810-812-A.  R & R PTU UNIT IAW AMM 29-23-41-000-001-A & 29-23-41-400-001-A.  LEAK CHECK & OPERATIONS CHECKED GOOD.  PERFORMED GND RUN OF ENG & APU & PACKS.  NO SMELL NOTED IN CABIN.  CHECKED GOOD.
